Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16215
Title: Positive radial solutions for systems with mean curvature operator in Minkowski space
Authors: Gurban, Daniela
Jebelean, Petru
Keywords: Minkowski curvature operatorsystempositive solutionnonexistence/ existencemultiplicityLeray-Schauder degreecritical pointlower and upper solutions
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Daniela Gurban, Petru Jebelean, "Positive radial solutions for systems with mean curvature operator in Minkowski space", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 245-264
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: We are concerned with a Dirichlet system, involving the mean curvature operator in Minkowski space M(w) = div (∇w / 1−|∇w|2) in a ball in RN. Using topological degree arguments, critical point theory and lower and upper solutions method, we obtain non existence, existence and multiplicity of radial, positive solutions. The examples we provide involve Lane-Emden type nonlinearities in both sublinear and superlinear cases.
URI: http://hdl.handle.net/10077/16215
ISSN: 0049-4704
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
15_RIMUT_GurbanJebelean.pdf348.59 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

37
checked on Feb 20, 2018

Download(s)

18
checked on Feb 20, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons